# SDR AALA202508053824

- Difficulty date: July 29, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 32,305 hours, 13,440 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D IS DIFFICULT TO OPEN AND CLOSE. VERIFIED FAULT DOOR BINDING WHEN OPENING.  CLEARED OBSTRUCTION ON LAVATORY-D DOOR AND FOUND LOCKING MECHANISM OPERATING AS NORMAL, PER AMM 25-40-14.
